MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD ARTHROSCOPE/SINUSCOPE, EP, 1.9MM, 30 DEG, 60MM (STORZ STYLE); RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL HD ARTHROSCOPE/SINUSCOPE, EP, 1.9MM, 30 DEG, 60MM (STORZ STYLE); RIGID ENDOSCOPE
Catalog Number 242048
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: (b)(4) as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during case setup, it was observed that the hd arthroscope/sinuscope, ep, 1.9mm, 30 deg, 60mm (storz style) device had a broken lens.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: the product was not returned to depuy synthes, however photos were provided for review.Photos were provided for review, however the photos only show part and lot number and no other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.The overall complaint was not confirmed as the photographs provided contained insufficient evidence of the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device and no non-conformances were identified.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: outer tube damaged, needle outer tube bent, outer tube damaged, distal tip distal tip damaged, illumination distal tip fiber damaged, particulate, optics particulate under distal lens particulate in system, cosmetic issue scratches/dents broken (2+ pieces) : chipped/shaved/delaminated, visual : deformed/bent, visual : scratched/nicked per service reports, this complaint was confirmed.The defective parts need to be replaced to resolve the issues.Based on the investigation findings, the faulty parts were identified as the root cause for the device failure during the service evaluation.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HD ARTHROSCOPE/SINUSCOPE, EP, 1.9MM, 30 DEG, 60MM (STORZ STYLE)
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19574492
Report Number1221934-2024-02121
Device Sequence Number19828631
Product Code HRX
UDI-Device Identifier10886705028108
UDI-Public10886705028108
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer06/27/2024
11/06/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date06/28/2024
11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown